# SDR V0XD201412040253

- Difficulty date: November 26, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 28,083 hours, 20,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT DIAPHRAGM, WEB, UNDER AFT WING TO BODY FAIRING CRACKED AT FS 909.  REPAIRED WEB IAW REO 670-53-82-478 REV A DATED 11 DEC 2014.  WO 80260 & WC 1064.
